Loading ...
Sorry, an error occurred while loading the content.
 

Re: [rosacea] Ocular and excessive tearing

Expand Messages
  • igt57
    Hi Deb Do you take fish oil or flax oil? That sometimes helps. Sarah ... From: deb3857wick To: rosacea-support
    Message 1 of 3 , Feb 2, 2013
      Hi Deb
      Do you take fish oil or flax oil? That sometimes helps.
      Sarah

      -----Original Message-----
      From: deb3857wick <deborahkharper@...>
      To: rosacea-support <rosacea-support@yahoogroups.com>
      Sent: Sat, Feb 2, 2013 10:07 am
      Subject: [rosacea] Ocular and excessive tearing


      I have ocular symptoms of excessive tearing. It gets worse when using the
      computer or wearing my glasses. I read someplace about something to use with
      the computer to help, but don't remember where I saw it or what it was. Any
      ideas? I would also love to hear what people do for excessive tearing that has
      helped. I don't do antibiotics or steroids. Thanks



      ------------------------------------

      --
      NEW!: Rosacea Support Community http://rosacea-support.org/community
      Resource Pages: http://rosacea-research.org/wiki
      Yahoo! Groups Links







      [Non-text portions of this message have been removed]
    • Fern Roy
      Hi deb;   I take fish oil & flax seed oil and Trunature Lutein 25mg w/zeaxanthin 5mg but I don t have excess tears. ________________________________ From:
      Message 2 of 3 , Feb 2, 2013
        Hi deb;
         
        I take fish oil & flax seed oil and Trunature Lutein 25mg w/zeaxanthin 5mg but I don't have excess tears.


        ________________________________
        From: "ssskrc@..." <ssskrc@...>
        To: rosacea-support@yahoogroups.com
        Sent: Saturday, February 2, 2013 1:30 PM
        Subject: Re: [rosacea] Ocular and excessive tearing


         

        Hi Deb
        Do you take fish oil or flax oil? That sometimes helps.
        Sarah

        -----Original Message-----
        From: deb3857wick mailto:deborahkharper%40gmail.com>
        To: rosacea-support mailto:rosacea-support%40yahoogroups.com>
        Sent: Sat, Feb 2, 2013 10:07 am
        Subject: [rosacea] Ocular and excessive tearing

        I have ocular symptoms of excessive tearing. It gets worse when using the
        computer or wearing my glasses. I read someplace about something to use with
        the computer to help, but don't remember where I saw it or what it was. Any
        ideas? I would also love to hear what people do for excessive tearing that has
        helped. I don't do antibiotics or steroids. Thanks

        ------------------------------------

        --
        NEW!: Rosacea Support Community http://rosacea-support.org/community
        Resource Pages: http://rosacea-research.org/wiki
        Yahoo! Groups Links

        [Non-text portions of this message have been removed]




        [Non-text portions of this message have been removed]
      Your message has been successfully submitted and would be delivered to recipients shortly.